Does Taking Prolonged Meloxicam Medication Cause Kidney / Heart Disease?

Illustration of Does Taking Prolonged Meloxicam Medication Cause Kidney / Heart Disease?
Illustration: Does Taking Prolonged Meloxicam Medication Cause Kidney / Heart Disease? images.agoramedia.com

I have been taking Meloxicam for more than half a year but there has been no progress, my knees still hurt a lot. Please answer, thank you

1 Answer:

Hi, thanks for asking at HealthReplies.com.

Meloxicam is a nonsteroidal anti-inflammatory class of drugs. This drug is used in cases of inflammation in the joints or joint pain or stiffness in the joints such as osteoarthritis and rheumatoid arthritis. This drug works by inhibiting the formation of prostaglandins, which are substances that trigger inflammation and pain. These drugs only reduce inflammation and pain symptoms that appear, do not treat the disease. So it's only natural if you have been taking medication for a long time but the disease doesn't heal too. I suggest you to consult with an orthopedic doctor about pain in your knee. The doctor will conduct an examination and will explain the treatments that can be done to overcome your knee pain complaints.

It's best if you stop using meloxicam without doctor's advice. Because many side effects can occur because of it. Among them, the most frequent is gastrointestinal bleeding. In addition, the use of this drug must be careful in people with kidney and heart disease.

Thus, hopefully useful.

: by

Related Question

Menstruation That Has Not Reappeared After The First Menstruation At The Age Of 18 Years?

Menstruation That Has Not Reappeared After The First Menstruation At The Age Of 18 Years?

(1 year ago)

Assaalamu’alaikum,! At the age of 18 years I walked the first time I was menstruating in September 2019, and since then until now I have not had another menstruation. So what...

The Cause Appears Bruising In The Abdomen After Ectopic Pregnancy Surgery?

The Cause Appears Bruising In The Abdomen After Ectopic Pregnancy Surgery?

(1 year ago)

Is it normal to have bruises in the stomach after ket surgery? I was on the 14th and was allowed to go home on the 17th. And one more thing, after being taken off the infusion, my ...

How To Prevent Holes In Teeth From Getting Bigger?

How To Prevent Holes In Teeth From Getting Bigger?

(11 months ago)

Hello, my upper tooth has a hole in it. I want to fill it after Eid, while waiting for how to prevent the hole from expanding / enlarging?...

Leave a Reply

Your email address will not be published. Required fields are marked *